# SDR DALA14018881812

- Difficulty date: March 25, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 53,483 hours, 11,149 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1809.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 1809.5 FWD OUTER FRAME ANGLE CRACKED AT RADIUS AREA BETWEEN S7-8R,  REPAIRED IAW SRM 53-80-08, FIG 201.
